# SDR FDEA2021101742618

- Difficulty date: September 24, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Bs 2014 S7-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, ZONE 312 UPPER FWD COMPT STA 2014, RHS BETWEEN STRINGER #10 AND   #11,   INNER SKIN HAS EXFOLIATED CORROSION AROUND NUTPLATE, MARKED. AFT FUSELAGE, ZONE 312 UPPER FWD COMPT STA2014-1997 STRINGER 10R-11R, CORROSION   REPAIR PERFORMED IAW EA 1-5330-T0365138 PART 1 "FUSELAGE - PLANES & SKINS -    FUSELAGE AFT BODY SECTION  - SKIN PANEL AJC7058-2 REPAIR"   *MAJOR REPAIR* SEE JPF.
